BibTeX record journals/ajc/Punnim07

download as .bib file

@article{DBLP:journals/ajc/Punnim07,
  author    = {Narong Punnim},
  title     = {Interpolation theorems in jump graphs},
  journal   = {Australasian J. Combinatorics},
  volume    = {39},
  pages     = {103--114},
  year      = {2007},
  url       = {http://ajc.maths.uq.edu.au/pdf/39/ajc\_v39\_p103.pdf},
  timestamp = {Wed, 26 Jul 2017 16:21:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ajc/Punnim07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier